| Catalog Number |
366604 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 5 of 8: it was reported while using bd minidraw¿ sst¿ capillary blood collection tube, one tube underfilled resulting in recollection.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary : bd has not received customer samples or photos for investigation.Therefore 45 retention samples were visual inspected and no issues associated with the fill lines were observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode underfill.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
Report 5 of 8.It was reported while using bd minidraw¿ sst¿ capillary blood collection tube, one tube underfilled resulting in recollection.No adverse impact was reported regarding the patient or user.